The domain decomposition method for solving grid parabolic problems
Differencialʹnye uravneniâ, Tome 35 (1999) no. 2, pp. 225-231
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_2_a6,
author = {N. G. Zhadaeva and E. A. Samarskaya},
title = {The domain decomposition method for solving grid parabolic problems},
journal = {Differencialʹnye uravneni\^a},
pages = {225--231},
year = {1999},
volume = {35},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_2_a6/}
}
N. G. Zhadaeva; E. A. Samarskaya. The domain decomposition method for solving grid parabolic problems. Differencialʹnye uravneniâ, Tome 35 (1999) no. 2, pp. 225-231. http://geodesic.mathdoc.fr/item/DE_1999_35_2_a6/